Estimates for solutions of equations of elliptic type in the $L_p$ metric
Differencialʹnye uravneniâ, Tome 19 (1983) no. 5, pp. 845-851
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_5_a9,
author = {A. S. Fokht},
title = {Estimates for solutions of equations of elliptic type in the $L_p$ metric},
journal = {Differencialʹnye uravneni\^a},
pages = {845--851},
year = {1983},
volume = {19},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_5_a9/}
}
A. S. Fokht. Estimates for solutions of equations of elliptic type in the $L_p$ metric. Differencialʹnye uravneniâ, Tome 19 (1983) no. 5, pp. 845-851. http://geodesic.mathdoc.fr/item/DE_1983_19_5_a9/